# SDR ASAA2019061129688

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 7,032 hours, 1,838 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 8910275
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, ECAM ENGINE 1 HP TIP CONTROL FAULT  RECCURING HAD TO ENGINE CANCEL.  GROUNDED - YES. REMOVED AND REPLACED ENGINE 1 LPTACC VALVE FIN 4186KS . REF AMM 75-22-05PB401 PERFORMED IDLE TEST (MENU MODE) REF 73-29-00-740-803-A . TEST OK.  ACCOMPLISHED NO FAULTS FOUND AT 85% N1 FOR 3 MIN IAW 71-00-00-710-816-A
